# SDR CALA9601458

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Fwd Ent Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FORWARD ENTRY DOOR AFT END OF UPPER FRAME WEB HAS 4 INCH CRACK RUNNING FROM UPPER STOP FITTING.  CUT OUT CRACKED AREA, FABRICATED AND INSTALLED REPAIR PER S/B 727-52-115.
